Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAn explicit duality for quasi-homogeneous ideals
Author(s) Jean-Pierre Jouanolou
TypeArticle in Journal
AbstractGiven r ≥ n quasi-homogeneous polynomials in n variables, the existence of a certain duality is shown and made explicit in terms of generalized Morley forms. This result, that can be seen as a generalization of [Corollary 3.6.14, Jouanolou, J.-P., 1996. Résultant anisotrope, compléments et applications. Electron. J. Combin. 3 (2), Research Paper 2, approx. 91 pp. (electronic), the Foata Festschrift] where this duality is proved in the case r = n , was observed by the author at the same time. We will actually closely follow the proof of the above-cited corollary in this paper.
KeywordsMorley forms, Duality, Inertia forms
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717108001260
LanguageEnglish
JournalJournal of Symbolic Computation
Volume44
Number7
Pages864 - 871
Year2009
NoteInternational Symposium on Symbolic and Algebraic Computation
Edition0
Translation No
Refereed No
Webmaster